# SDR HNAA2012121001093

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 50,072 hours, 55,048 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 0802071001
- Part serial: 0062
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD HEAT INOPERATIVE.  NO LOADS AND COLD TO THE TOUCH.  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD HEAT CONTROLER (P3) IAW 30-41-00.  GROUND OPS CHECKED GOOD.
